# SDR DLL14990192

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-4 AFT CABIN EMERGENCY LIGHTS AND L-4 EXTERIOR EMERGENCY LIGHTS FLASHING.  REPLACED L-4 EMERGENCY LIGHT POWER SUPPLY, SYSTEM OPS CHECKS NORMAL.
